Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Integration on $ p$-adic groups and crystal bases


Authors: Daniel Bump and Maki Nakasuji
Journal: Proc. Amer. Math. Soc. 138 (2010), 1595-1605
MSC (2010): Primary 17B37; Secondary 22E35, 11F85
DOI: https://doi.org/10.1090/S0002-9939-09-10206-X
Published electronically: December 29, 2009
MathSciNet review: 2587444
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G=\mathrm{GL}_{r+1}$ over a nonarchimedean local field $ F$. The Kashiwara crystal $ \mathcal{B}(\infty)$ is the quantized enveloping algebra of the lower triangular maximal unipotent subgroup $ N_-$. Examples are given where an integral over $ N_-(F)$ may be replaced by a sum over $ \mathcal{B}(\infty)$. Thus the Gindikin-Karpelevich formula evaluates the integral of the standard spherical vector in the induced model of a principal series representation as a product $ \prod(1-q^{-1}\mathbf{z}^\alpha)/(1-\mathbf{z}^\alpha)$ where $ \mathbf{z}$ is the Langlands parameter and the product is over positive roots. This may also be expressed as a sum over $ \mathcal{B}(\infty)$. The corresponding equivalence over a metaplectic cover of $ \mathrm{GL}_{r+1}$ is deduced by using Kashiwara's similarity of crystals.


References [Enhancements On Off] (What's this?)

  • [1] B. Brubaker, D. Bump, and S. Friedberg.
    Weyl group multiple Dirichlet series: Type A combinatorial theory.
    Preprint, 2009.
  • [2] W. Casselman.
    The unramified principal series of $ \mathfrak{p}$-adic groups. I. The spherical function.
    Compositio Math., 40(3):387-406, 1980. MR 571057 (83a:22018)
  • [3] W. Casselman and J. Shalika.
    The unramified principal series of $ p$-adic groups. II. The Whittaker function.
    Compositio Math., 41(2):207-231, 1980. MR 581582 (83i:22027)
  • [4] S. G. Gindikin and F. I. Karpelevič.
    Plancherel measure for symmetric Riemannian spaces of non-positive curvature.
    Dokl. Akad. Nauk SSSR, 145:252-255, 1962. MR 0150239 (27:240)
  • [5] Jin Hong and Seok-Jin Kang.
    Introduction to quantum groups and crystal bases, volume 42 of Graduate Studies in Mathematics.
    Amer. Math. Soc., Providence, RI, 2002. MR 1881971 (2002m:17012)
  • [6] Jin Hong and Hyeonmi Lee.
    Young tableaux and crystal $ \mathcal{B} (\infty)$ for finite simple Lie algebras.
    J. Algebra, 320(10):3680-3693, 2008. MR 2457716 (2009j:17008)
  • [7] Masaki Kashiwara.
    On crystal bases.
    In Representations of groups (Banff, AB, 1994), volume 16 of CMS Conf. Proc., pages 155-197. Amer. Math. Soc., Providence, RI, 1995. MR 1357199 (97a:17016)
  • [8] Masaki Kashiwara.
    Similarity of crystal bases.
    In Lie algebras and their representations (Seoul, 1995), volume 194 of Contemp. Math., pages 177-186. Amer. Math. Soc., Providence, RI, 1996. MR 1395599 (97g:17013)
  • [9] D. A. Kazhdan and S. J. Patterson.
    Metaplectic forms.
    Inst. Hautes Études Sci. Publ. Math., 59:35-142, 1984. MR 743816 (85g:22033)
  • [10] Robert P. Langlands.
    Euler products. James K. Whittemore, lecture in mathematics given at Yale University, 1967, volume 1 of Yale Mathematical Monographs, Yale University Press, New Haven, CT, 1971. MR 0419366 (54:7387)
  • [11] P. Littelmann.
    Cones, crystals, and patterns.
    Transform. Groups, 3(2):145-179, 1998. MR 1628449 (99e:17009)
  • [12] P. J. MacNamara.
    Metaplectic Whittaker functions and crystal bases.
    Preprint, 2009. http://arxiv.org/abs/0907.2675
  • [13] H. Matsumoto.
    Sur les sous-groupes arithmétiques des groupes semi-simples déployés.
    Ann. Sci. École Norm. Sup. (4), 2:1-62, 1969. MR 0240214 (39:1566)
  • [14] T. Tokuyama.
    A generating function of strict Gelfand patterns and some formulas on characters of general linear groups.
    J. Math. Soc. Japan, 40(4):671-685, 1988. MR 959093 (89m:22019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B37, 22E35, 11F85

Retrieve articles in all journals with MSC (2010): 17B37, 22E35, 11F85


Additional Information

Daniel Bump
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305-2125
Email: bump@math.stanford.edu

Maki Nakasuji
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305-2125
Email: nakasuji@math.stanford.edu

DOI: https://doi.org/10.1090/S0002-9939-09-10206-X
Received by editor(s): August 12, 2009
Published electronically: December 29, 2009
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society